# SDR R61A201206280325

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,383 hours, 9,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE INBOARD STRAP CORRODED AT FRAME 90.  MAINTENANCE REMOVED AND REPLACED GUSSET PLATE IAW EMB 175 SRM 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
